# SDR 4DPA202107219001

- Difficulty date: July 19, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N243JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145345
- Aircraft time: 32,817 hours, 27,265 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Module
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW RTF BACK TO LAS DUE TO AN UNUSUAL WIND SOUND BUT EVERYTHING WAS WORKING NORMALLY.  AIRCRAFT WAS PRESSURIZING BUT CABIN ALT STOPPED AT APPROXIMATELY 1500’ AND THEN PRESSURE CONTINUED TO GO UP, REACHING AROUND 5PSI.  BETWEEN 15000 AND 19000 FEET PRESSURE STARTED CLIMBING QUICKLY BUT CABIN ALT REMAINED AROUND 1500’.  WE LEVELED OFF AND CONTACTED CLEARANCE FOR RETURN AT WHICH TIME CABIN PRESSURE WAS AT 7.6 AND ALT SHOWED ZERO.  AS WE STARTED TO DESCEND TO 15000’ CABIN PRESS CLIMBED TO 8.0 PSI, WITH ALT BLANKED, AND RATE WAS ALL OVER THE PLACE BETWEEN 3200 DOWN AND 1900 UP.  TRIED SECURING A PACKS BUT DIDN’T DO MUCH TO RATE.  TURNED PACKS BACK ON AND TRIED IN MANUAL WITH THE SAME RESULT.  PASSING 13000’ TURNED BOTH PACKS OFF AGAIN AND GOT THE PLANE TO SLOWLY BLEED OFF PRESSURE TO COINCIDE WITH DESCENT. UNEVENTFUL ON GROUND.   REMOVED CPAM AND INSTALLED SERVICEABLE CPAM FROM N246JX,PERFORMED OPS CHECK NO FAULT NOTED
